MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30GA 1/2IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 30GA 1/2IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305107
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Description: the customer complained that the needle was found blocked after connecting to the syringe before injection.No patient involvement.
 
Event or Problem Description
No additional information received.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported the needle was found blocked.To aid in the investigation, one sample in an opened packaging blister and two photos were received for evaluation by our quality team.A visual inspection was performed, and no defects or imperfections were observed.The sample was then assembled to a syringe with saline solution; the solution expelled with a normal flow.The two photos provided show the sample received.A device history record review was completed for provided material number 305107, lot 3299469.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported condition.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.

Brand Name
NEEDLE 30GA 1/2IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21448159
Report Number1911916-2025-00142
Device Sequence Number12592578
Product Code FMI
UDI-Device Identifier00382903051076
UDI-Public(01)00382903051076(11)231026(17)281231(10)3299469
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305107
Device Lot Number3299469
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown